k-Adic similarity coefficients for binary (presence/absence) data

Leiden Repository

k-Adic similarity coefficients for binary (presence/absence) data

Type: Article / Letter to editor
Title: k-Adic similarity coefficients for binary (presence/absence) data
Author: Warrens, M.J.
Journal Title: Journal of Classification
Volume: 26
Start Page: 227
End Page: 245
Pages: 19
Issue Date: 2009
Uri: urn:issn:0176-4268
ISSN: urn:issn:0176-4268
Handle: http://hdl.handle.net/1887/14430
 

Files in this item

Description Size View
application/pdf Warrens_2009_JoC_26 227_245.pdf 262.1Kb View/Open Full text at publisher site

This item appears in the following Collection(s)